# SDR FDEA202307121743

- Difficulty date: July 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300*
- Aircraft serial: 789
- Aircraft time: 35,046 hours, 19,494 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: A5724081101
- Part serial: NA
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE RIB 5 FITTING. REPAIRED PER AIRBUS REPAIR INSTRUCTIONS R57240425
